I recently started on Loestrin 24 Fe (on second month) and have noticed that during the end of the 1st week & into the beginning of the 3rd week I have more frequent heartburn than normal. I was on Ortho-tricycline for a long time and experienced frequent and severe heartburn, but as soon as I switched BC pills it went away. I had not had it as frequently as I have recently and my diet has not changed significantly in the past 2 months. I have noticed few other side effects, mostly consitpation and a bit of nausea, which I can deal with much better than I can heartburn.
It's unfortunate that no one who has used Loestrin 24 Fe has replied. Although it is not a noted side effect of Loestrin, it is quite possible that Loestrin 24 Fe caused the heartburn symptoms.
I have had the exact same heartburn issues with Loestrin 24 FE. I took Yaz for 2 years, but my new doctor suggested I try Loestrin 24 FE for a couple different reasons. I was reluctant, because I have fibromyalgia which causes a hyper-sensitivity to drugs... but I relented. Now I am KICKING myself!! With the Loestrin I am very nervous, moody, had acne break-outs and have had non-stop heartburn and acid-reflux for weeks... despite the fact that I am already taking Prilosec. I have a history of acid reflux, but as long as I take my Prilosec every night, I have very few problems... maybe flare ups 2-3 times a year. But with the Loestrin it has been constant, for weeks. Hope you were able to resolve your problems!!! As for me, I am going back to Yaz. =)
PS... I reposted this because I accidentally responded to response, not your original questions! DOH!!! =)
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 1 answer
Posted 29 Sep 2013 • 5 answers
Posted 2 Nov 2015 • 1 answer
Posted 8 Dec 2016 • 1 answer
Posted 13 Jan 2017 • 0 answers